Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Peng, Liang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Peng, Liang and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2017) Estimating conditional means with heavy tails. Statistics and Probability Letters, 127. pp. 14-22. ISSN 0167-7152

Gong, Jinguo, Li, Yadong, Peng, Liang and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2015) Estimation of extreme quantiles for functions of dependent random variables. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 77 (5). pp. 1001-1024. ISSN 1369-7412

Fan, Jian-qing, Peng, Liang, Yao, Qiwei ORCID: 0000-0003-2065-8486 and Zhang, Wenyang (2009) Approximating conditional density functions using dimension reduction. Acta Mathematicae Applicatae Sinica, English Series, 25 (3). pp. 445-456. ISSN 0168-9673

Peng, Liang and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2004) Nonparametric regression under dependent errors with infinite variance. Annals of the Institute of Statistical Mathematics, 56 (1). pp. 73-86. ISSN 0020-3157

Peng, Liang and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2003) Least absolute deviations estimation for ARCH and GARCH models. Biometrika, 90 (4). pp. 967-975. ISSN 0006-3444

Hall, Peter, Peng, Liang and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2002) Prediction and nonparametric estimation for time series with heavy tails. Journal of Time Series Analysis, 23 (3). pp. 313-331. ISSN 0143-9782

Hall, Peter, Peng, Liang and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2002) Moving-maximum models for extrema of time series. Journal of Statistical Planning and Inference, 103 (1-2). pp. 51-63. ISSN 0378-3758

This list was generated on Sat Jul 20 03:23:25 2024 BST.